Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 93, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Aug 5, 2016, 7:15 PM EDT for Beaver County, Washington County, Pennsylvania; Columbiana County, Ohio; Hancock County, West Virginia. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2016, 7:15 PM EDT (23:15 UTC)
- Expired
- Aug 5, 2016, 7:50 PM EDT
- In force
- 35 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbiana County, OH, Beaver County, PA, Washington County, PA, Hancock County, WV
The radar
The Pittsburgh radar (KPBZ), 18 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 7:19 PM EDT | TSTM WND DMG | Lawrenceville, WV | NUMEROUS LARGE LIMBS 8 INCHES IN DIAMETER SNAPPED FROM HARDWOOD TREES. SOME WERE BLOWN FROM THE BACK YARD TO THE FRONT YARD. DAMAGING WIND LASTED 15 SECONDS. DOWNBURST SIGNATURE PRESENT ON RADAR. |
| Aug 5, 7:26 PM EDT | TSTM WND DMG | 1 Wsw Chester, WV | TREE DOWN ON WASHINGTON SCHOOL ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 11.3 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
161
WUUS51 KPBZ 052315
SVRPBZ
OHC029-PAC007-125-WVC029-060000-
/O.NEW.KPBZ.SV.W.0093.160805T2315Z-160806T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
715 PM EDT FRI AUG 5 2016
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN COLUMBIANA COUNTY IN EAST CENTRAL OHIO...
SOUTHWESTERN BEAVER COUNTY IN WESTERN PENNSYLVANIA...
NORTHWESTERN WASHINGTON COUNTY IN SOUTHWESTERN PENNSYLVANIA...
NORTHEASTERN HANCOCK COUNTY IN NORTHERN WEST VIRGINIA...
* UNTIL 800 PM EDT
* AT 714 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CHESTER...OR
OVER EAST LIVERPOOL...MOVING SOUTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR.
IMPACT...DAMAGE TO TREES AND POWER LINES.
* LOCATIONS IMPACTED INCLUDE...
EAST LIVERPOOL... CALCUTTA...
OHIOVILLE... MIDLAND...
CHESTER... INDUSTRY...
SHIPPINGPORT... NEWELL...
NEW MANCHESTER... GEORGETOWN...
HOOKSTOWN... FRANKFORT SPRINGS...
GLASGOW... RACCOON CREEK STATE PARK...
HANOVER TOWNSHIP... TOMLINSON RUN STATE PARK...
THIS INCLUDES INTERSTATE 376 IN PENNSYLVANIA BETWEEN MILE MARKERS 44
AND 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
&&
LAT...LON 4060 8028 4050 8034 4044 8052 4061 8063
4068 8051
TIME...MOT...LOC 2314Z 310DEG 10KT 4062 8055
HAIL...<.75IN
WIND...60MPH
$$
KRAMAR3 follow-up statements
057
WWUS51 KPBZ 052328
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
728 PM EDT FRI AUG 5 2016
OHC029-PAC007-125-WVC029-060000-
/O.CON.KPBZ.SV.W.0093.000000T0000Z-160806T0000Z/
COLUMBIANA OHBEAVER PAWASHINGTON PAHANCOCK WV
728 PM EDT FRI AUG 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHEASTERN COLUMBIANA...SOUTHWESTERN BEAVER...NORTHWESTERN
WASHINGTON AND NORTHEASTERN HANCOCK COUNTIES...
AT 727 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
HOOKSTOWN...MOVING SOUTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR.
IMPACT...DAMAGE TO TREES AND POWER LINES.
LOCATIONS IMPACTED INCLUDE...
EAST LIVERPOOL... MIDLAND...
CHESTER... INDUSTRY...
SHIPPINGPORT... NEWELL...
NEW MANCHESTER... GEORGETOWN...
HOOKSTOWN... FRANKFORT SPRINGS...
RACCOON CREEK STATE PARK... HANOVER TOWNSHIP...
TOMLINSON RUN STATE PARK...
THIS INCLUDES INTERSTATE 376 IN PENNSYLVANIA BETWEEN MILE MARKERS 44
AND 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
&&
LAT...LON 4060 8028 4050 8034 4044 8052 4061 8063
4063 8059 4065 8042
TIME...MOT...LOC 2327Z 310DEG 10KT 4060 8051
HAIL...<.75IN
WIND...60MPH
$$
KRAMAR211
WWUS51 KPBZ 052341
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
741 PM EDT FRI AUG 5 2016
OHC029-PAC125-052351-
/O.CAN.KPBZ.SV.W.0093.000000T0000Z-160806T0000Z/
COLUMBIANA OH-WASHINGTON PA-
741 PM EDT FRI AUG 5 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLUMBIANA AND
NORTHWESTERN WASHINGTON COUNTIES IS CANCELLED...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4054 8032 4051 8037 4048 8051 4050 8055
4057 8059 4061 8056 4061 8040
TIME...MOT...LOC 2341Z 323DEG 11KT 4056 8042 4054 8049 4057 8057
$$
PAC007-WVC029-060000-
/O.CON.KPBZ.SV.W.0093.000000T0000Z-160806T0000Z/
BEAVER PA-HANCOCK WV-
741 PM EDT FRI AUG 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHWESTERN BEAVER AND NORTHEASTERN HANCOCK COUNTIES...
AT 741 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SHIPPINGPORT TO 6 MILES NORTHEAST OF NEW
CUMBERLAND TO NEAR CHESTER...MOVING SOUTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR.
IMPACT...DAMAGE TO TREES AND POWER LINES.
LOCATIONS IMPACTED INCLUDE...
CHESTER... SHIPPINGPORT...
HOOKSTOWN... RACCOON CREEK STATE PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WIND GUSTS NEAR
CHESTER. MOVE INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS!
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
&&
LAT...LON 4054 8032 4051 8037 4048 8051 4050 8055
4057 8059 4061 8056 4061 8040
TIME...MOT...LOC 2341Z 323DEG 11KT 4056 8042 4054 8049 4057 8057
HAIL...<.75IN
WIND...60MPH
$$
KRAMAR246
WWUS51 KPBZ 052350
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
750 PM EDT FRI AUG 5 2016
PAC007-WVC029-052359-
/O.CAN.KPBZ.SV.W.0093.000000T0000Z-160806T0000Z/
BEAVER PA HANCOCK WV
750 PM EDT FRI AUG 5 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BEAVER AND
NORTHEASTERN HANCOCK COUNTIES IS CANCELLED...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE AND PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WIND
STILL IS POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4054 8032 4051 8037 4048 8051 4050 8055
4057 8059 4061 8056 4061 8040
TIME...MOT...LOC 2348Z 310DEG 10KT 4055 8040 4053 8047 4056 8055
$$
KRAMARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 3:40 PM EDT, 3 hours 35 minutes earlier.
Area forecast discussion, Aug 5, 3:40 PM EDT, 3 hours 35 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 340 PM EDT FRI AUG 5 2016 .SYNOPSIS... A cold front should bring showers and thunderstorms as it moves through the region overnight. Dry and less humid weather is then expected for the rest of the weekend. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... A cluster of showers and storms focused in the srn zones is associated with a slow-moving shortwave trough that will continue its slow ewd progress into the evening. Precipitation with this wave is expected to wane as heating subsides early this evening. Additional showers and storms are developing along a pre-frontal trough in vicinity of KCLE, perhaps aided in part by increasing upper flow associated with an approaching shortwave trough. This convection is expected to advance into the nrn zones through early evening. All models do indicate an upswing in precipitation tonight as the pre-frontal trough advances across the region. Given the abundant, deep moisture, continued modest instability and eroding cap, some convection overnight is not out of the question despite the unfavorable timing. Convective feedback signals in the NAM suggests that QPE will not be as potent as suggested in that model. Any precipitation tonight will vacate the region by late tonight, with fog possible after its end owing to the lingering, very moist airmass prior to cold frontal passage. The system's cold front will move through late tonight/early tomorrow morning, which will have only a slight impact on temperatures as cold advection in its wake will not be strong. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... Building high pressure should maintain the dry and less humid conditions through Monday as temperatures return to near seasonal levels. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... Ridging across the Eastern CONUS early in the week is progged to weaken and drift south by mid to late week. Shortwaves advancing across the northern periphery of the ridge should return chances for showers and thunderstorms to the region throughout the period, though timing uncertainty limits these to unmentionable slight to low chance numbers for now. The first of these shortwaves should move across western counties on Tuesday, with perhaps the best chance for rain coming on Friday. A return to above seasonal average temperatures is expected. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... Showers and storms will impact KMGW in the near term, but is expected to wane by early this evening as diurnal heating decreases and the associated shortwave trough exits slowly ewd. MVFR conditions have been observed in this convection, and this trend seems likely to continue. Additional, developing convection in vicinity KCLE is expected to move toward KFKL by late afternoon as upper-level flow increases with the approach of a shortwave trough. Elsewhere, convection will be isolated, with little clarity on where, if any, an impact might be noted. The nrn convection is expected to increase in coverage tonight as a pre-frontal trough advances sewd through the region. Broad coverage of showers and possible storms is expected along this boundary, but any restrictions ought not to fall below MVFR/patchy IFR conditions between 04-08Z. Residual fog in the post-convective regime may lead to restrictions late tonight through mid-morning. .OUTLOOK /SATURDAY THROUGH TUESDAY/... Restrictions are possible south of PIT Saturday morning with an exiting cold front. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...None. OH...None. PA...None. WV...None. && KRAMAR/TGREEN
Hazardous weather outlook, Aug 5, 5:38 PM EDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PITTSBURGH PA 538 PM EDT FRI AUG 5 2016 OHZ039>041-PAZ007>009-013>015-020-WVZ001-062145- TUSCARAWAS-CARROLL-COLUMBIANA-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER- CLARION-BEAVER-HANCOCK- 538 PM EDT FRI AUG 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS THIS AFTERNOON AND EVENING COULD PRODUCE DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ001-OHZ048>050-057>059-068-069-PAZ016-021>023-029-031-073>076- WVZ002>004-012-021-509>514-062145- GARRETT-COSHOCTON-HARRISON-JEFFERSON-MUSKINGUM-GUERNSEY-BELMONT- NOBLE-MONROE-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE- WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA- RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON- EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- 538 PM EDT FRI AUG 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KRAMAR
In the hours before
Special weather statement, Aug 5, 5:33 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 533 PM EDT FRI AUG 5 2016 OHZ041-052200- COLUMBIANA- 533 PM EDT FRI AUG 5 2016 ...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT CENTRAL COLUMBIANA COUNTY... AT 533 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LISBON...OR 8 MILES SOUTH OF SALEM...MOVING EAST AT 10 MPH. WIND GUSTS UP TO 55 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LISBON... GUILFORD LAKE STATE PARK... THIS STORM MAY INTENSIFY...SO MONITOR LOCAL RADIO OR TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4075 8092 4085 8087 4081 8067 4065 8075 TIME...MOT...LOC 2133Z 291DEG 8KT 4078 8084 KRAMAR
Special weather statement, Aug 5, 6:30 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
630 PM EDT FRI AUG 5 2016
OHZ041-WVZ001-052300-
COLUMBIANA-HANCOCK-
630 PM EDT FRI AUG 5 2016
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
SOUTHEASTERN COLUMBIANA AND NORTHWESTERN HANCOCK COUNTIES...
AT 630 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CALCUTTA...OR
NEAR WELLSVILLE...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS UP TO 55 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EAST LIVERPOOL... WELLSVILLE...
CALCUTTA... CHESTER...
NEWELL... LA CROFT...
GLENMOOR... BEAVER CREEK STATE PARK...
LAT...LON 4067 8075 4072 8067 4071 8056 4061 8055
4059 8069
TIME...MOT...LOC 2230Z 310DEG 13KT 4068 8069
KRAMARSpecial weather statement, Aug 5, 6:59 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
659 PM EDT FRI AUG 5 2016
PAZ007-008-015-052330-
VENANGO-MERCER-CLARION-
659 PM EDT FRI AUG 5 2016
...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN
WILL AFFECT EAST CENTRAL MERCER...VENANGO AND NORTHWESTERN CLARION
COUNTIES...
AT 656 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR FRANKLIN TO 8 MILES SOUTHWEST OF SUGARCREEK TO
NEAR GROVE CITY. MOVEMENT WAS EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
OIL CITY... FRANKLIN...
SUGARCREEK... HASSON HEIGHTS...
STONEBORO... SENECA...
POLK... SANDY LAKE...
ROUSEVILLE... CLINTONVILLE...
COOPERSTOWN... KENNERDELL...
BARKEYVILLE... WOODLAND HEIGHTS...
UTICA... OIL CREEK STATE PARK...
CRANBERRY TOWNSHIP...
THIS INCLUDES INTERSTATE 80 IN PENNSYLVANIA BETWEEN MILE MARKERS 21
AND 40.
THIS LINE OF STORMS HAS PRODUCED UP TO 1.5 INCHES OF RAIN IN A HALF
HOUR NEAR STONEBORO. TORRENTIAL RAINFALL IS OCCURRING WITH THESE
STORMS AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
LAT...LON 4146 7952 4144 7952 4144 7951 4134 7949
4118 7973 4119 8013 4131 8012 4142 7999
4150 7987 4154 7954
TIME...MOT...LOC 2256Z 264DEG 24KT 4138 7987 4131 7994 4122 8006
KRAMARSpecial weather statement, Aug 5, 7:01 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
701 PM EDT FRI AUG 5 2016
OHZ041-PAZ020-WVZ001-052330-
COLUMBIANA-BEAVER-HANCOCK-
701 PM EDT FRI AUG 5 2016
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
SOUTHEASTERN COLUMBIANA...SOUTHWESTERN BEAVER AND NORTHEASTERN
HANCOCK COUNTIES...
AT 701 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER EAST
LIVERPOOL... MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS UP TO 45 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EAST LIVERPOOL... CALCUTTA...
OHIOVILLE... MIDLAND...
CHESTER... INDUSTRY...
SHIPPINGPORT... NEWELL...
NEW MANCHESTER... GEORGETOWN...
HOOKSTOWN... GLASGOW...
TOMLINSON RUN STATE PARK... LA CROFT...
RACCOON CREEK STATE PARK...
THIS INCLUDES INTERSTATE 376 IN PENNSYLVANIA BETWEEN MILE MARKERS 44
AND 45.
LAT...LON 4060 8028 4047 8047 4048 8052 4044 8052
4061 8064 4069 8053
TIME...MOT...LOC 2301Z 311DEG 14KT 4064 8057
KRAMARThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 6:59 PM EDT | Special Weather Statement | PBZ | Venango | 31 min |
| Aug 5, 5:33 PM EDT | Special Weather Statement | PBZ | Columbiana | 27 min |
| Aug 5, 5:36 PM EDT | Severe Thunderstorm Warning | PBZ | Columbiana | 24 min |
| Aug 5, 5:55 PM EDT | Severe Thunderstorm Warning | PBZ | Columbiana | 35 min |
| Aug 5, 6:30 PM EDT | Special Weather Statement | PBZ | Hancock | 30 min |
| Aug 5, 7:01 PM EDT | Special Weather Statement | PBZ | Hancock | 29 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2016Severe Thunderstorm Warnings in Ohio, 2016Severe Thunderstorm Warnings in West Virginia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.